Yes, loss of balance can def be a side effect, however, your body may adjust with time. IF this becomes quite bothersome, OR you actually fall and hurt yourself, call your doctor asap!
Best wishes to you,
Are you on any other meds with it? If you're at risk for falling, particularly if you're older and break easier, you need to tell your dr. I went around falling from lyrica, and that was a deciding factor in stopping it. Its darn embarassing even if you're not hurt, lolol.
Maybe you are on too high of a dose. My Daugher was having that issue, her doc lowered her dose, and that did the trick.
- Xanax Information for Consumers
- Xanax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xanax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Has anyone found anything better than xanax-XR for panic attacks and anxiety? It works great for me?
Updated 9 Sep 2018 • 5 answers
I have bad anxiety and panic attacks and I take xanax and it works great but I still have attacks?!?
Updated 13 Sep 2013 • 2 answers
Updated 1 May 2016 • 1 answer
I have been taking 150mg of clomipramine daily for almost 5 years for depression and anxiety. I now?
Updated 13 Jul 2017 • 1 answer
Updated 29 May 2018 • 1 answer